MENU

You are here

Publications

Export 74 results:
Filters: First Letter Of Last Name is K  [Clear All Filters]
2016
Bangerth W, Heister T, Heltai L, Kanschat G, Kronbichler M, Maier M, Turcksin B. The deal.II Library, Version 8.3. ARCHIVE OF NUMERICAL SOFTWARE [Internet]. 2016 ;4:1–11. Available from: http://nbn-resolving.de/urn:nbn:de:bsz:16-ans-231226
Bangerth W, Heister T, Heltai L, Kanschat G, Kronbichler M, Maier M, Turcksin B. The deal.II Library, Version 8.3. ARCHIVE OF NUMERICAL SOFTWARE [Internet]. 2016 ;4:1–11. Available from: http://nbn-resolving.de/urn:nbn:de:bsz:16-ans-231226
Bangerth W, Davydov D, Heister T, Heltai L, Kanschat G, Kronbichler M, Maier M, Turcksin B, Wells D. The deal.II library, Version 8.4. JOURNAL OF NUMERICAL MATHEMATICS [Internet]. 2016 ;24:135–141. Available from: https://www.math.clemson.edu/ heister/preprints/deal84-preprint.pdf
Bangerth W, Davydov D, Heister T, Heltai L, Kanschat G, Kronbichler M, Maier M, Turcksin B, Wells D. The deal.II library, Version 8.4. JOURNAL OF NUMERICAL MATHEMATICS [Internet]. 2016 ;24:135–141. Available from: https://www.math.clemson.edu/ heister/preprints/deal84-preprint.pdf
Rotundo N, Kim T-Y, Jiang W, Heltai L, Fried E. Error Estimates of B-spline based finite-element method for the wind-driven ocean circulation. JOURNAL OF SCIENTIFIC COMPUTING. 2016 ;69:430–459.
Berti M, Kappeler T, Montalto R. Large KAM tori for perturbations of the dNLS equation.; 2016. Available from: http://preprints.sissa.it/handle/1963/35284
Arici F, Kaad J, Landi G. Pimsner algebras and Gysin sequences from principal circle actions. Journal of Noncommutative Geometry [Internet]. 2016 ;10:29–64. Available from: http://hdl.handle.net/2066/162951
Göttsche L, Kikwai BKipkirui. Refined node polynomials via long edge graphs. Communications in Number Theory and Physics [Internet]. 2016 ;10:193–234. Available from: http://dx.doi.org/10.4310/CNTP.2016.v10.n2.a2
Bertola M, Katsevich A, Tovbis A. On Sobolev instability of the interior problem of tomography. Journal of Mathematical Analysis and Applications. 2016 .
2014
De Sole A, Kac VG, Valeri D. Adler-Gelfand-Dickey approach to classical W-algebras within the theory of Poisson vertex algebras. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/7242
De Sole A, Kac VG, Valeri D. Classical W-algebras and generalized Drinfeld-Sokolov hierarchies for minimal and short nilpotents. Communications in Mathematical Physics 331, nr. 2 (2014) 623-676 [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6979
De Sole A, Kac VG, Valeri D. Dirac reduction for Poisson vertex algebras. Communications in Mathematical Physics 331, nr. 3 (2014) 1155-1190 [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6980
Kuwert E, Mondino A, Schygulla J. Existence of immersed spheres minimizing curvature functionals in compact 3-manifolds. Mathematische Annalen [Internet]. 2014 ;359:379–425. Available from: https://doi.org/10.1007/s00208-013-1005-3
De Sole A, Kac VG, Valeri D. Integrability of Dirac reduced bi-Hamiltonian equations. SISSA; 2014. Available from: http://hdl.handle.net/1963/7247
Dubrovin B, Kapaev A. On an isomonodromy deformation equation without the Painlevé property. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6466
Di Castro A, Kuusi T, Palatucci G. Local behavior of fractional p-minimizers. 2014 .
Bertola M, Katsevich A, Tovbis A. Singular Value Decomposition of a Finite Hilbert Transform Defined on Several Intervals and the Interior Problem of Tomography: The Riemann-Hilbert Problem Approach. Comm. Pure Appl. Math. 2014 .
De Sole A, Kac VG, Valeri D. Structure of classical (finite and affine) W-algebras. SISSA; 2014. Available from: http://hdl.handle.net/1963/7314

Pages

Sign in